# SDR HEEA0012199

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6040U
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5474
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 2360041902
- Condition: Defective
- Location: Cockpit Attitude
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH RESISTANCE ACROSS RED AND BLUE WIRES.
